# SDR DL764040416

- Difficulty date: May 6, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 9,976 hours, 4,005 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: S238T00626
- Part serial: 497
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT GEAR DISAGREE FOLLOWED BY GEAR NOT DOWN CAUTION AND WARNING. AIR RETURN TO LAS. REPLACED PSEU.  ALL CHECKS GOOD.
